# SDR DALA13012660875

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 74,935 hours, 69,078 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT ROW'S 7 (WHITE) AND 14 (RED) INOPERATIVE.  REPLACED LIGHT ASSY AT ROW 7 AND REPLACED CONNECTOR AT ROW 14 - CHECKED GOOD IAW  AMM 33-53.
